American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16H05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] A. Braun and C. R. Hajarnavis. Smooth PI algebras with finite divisor class group. Proc. Amer. Math. Soc. 139 (2011) 849-854. MR 2745637.
Abstract, references, and article information   
View Article: PDF

[2] Rajesh S. Kulkarni. Down-up algebras at roots of unity. Proc. Amer. Math. Soc. 136 (2008) 3375-3382. MR 2415018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lourdes Juan and Andy R. Magid. Differential central simple algebras and Picard--Vessiot representations. Proc. Amer. Math. Soc. 136 (2008) 1911-1918. MR 2383496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Amiram Braun, Yuval Ginosar and Amit Levy. Hereditary and maximal crossed product orders. Proc. Amer. Math. Soc. 135 (2007) 2733-2742. MR 2317946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Caenepeel, F. Van Oystaeyen and Y. H. Zhang. The equivariant Brauer group of a group. Proc. Amer. Math. Soc. 134 (2006) 959-972. MR 2196026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lars Kadison. Hopf algebroids and H-separable extensions. Proc. Amer. Math. Soc. 131 (2003) 2993-3002. MR 1993204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Fred Van Oystaeyen and Yinhuo Zhang. The Brauer group of Sweedler's Hopf algebra $H_4$. Proc. Amer. Math. Soc. 129 (2001) 371-380. MR 1706961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard Mansfield. A group determinant determines its group . Proc. Amer. Math. Soc. 116 (1992) 939-941. MR 1123661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stefaan Caenepeel. A note on inner actions of Hopf algebras . Proc. Amer. Math. Soc. 113 (1991) 31-39. MR 1069684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1